# SDR DL76G050262

- Difficulty date: May 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 57,576 hours, 13,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT TEST, FWD CABIN EMERGENCY LIGHTS INOP ON BUSINESS ELITE SEATS.  REPLACED FUSE IN POWER SUPPLY.
